On a definition of abelian variety
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 18 (1964) no. 1, pp. 161-163.
@article{ASNSP_1964_3_18_1_161_0,
     author = {Morikawa, Hisasi},
     title = {On a definition of abelian variety},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {161--163},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 18},
     number = {1},
     year = {1964},
     zbl = {0124.37102},
     mrnumber = {164970},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1964_3_18_1_161_0/}
}
TY  - JOUR
AU  - Morikawa, Hisasi
TI  - On a definition of abelian variety
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1964
SP  - 161
EP  - 163
VL  - 18
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1964_3_18_1_161_0/
LA  - en
ID  - ASNSP_1964_3_18_1_161_0
ER  - 
%0 Journal Article
%A Morikawa, Hisasi
%T On a definition of abelian variety
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1964
%P 161-163
%V 18
%N 1
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1964_3_18_1_161_0/
%G en
%F ASNSP_1964_3_18_1_161_0
Morikawa, Hisasi. On a definition of abelian variety. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 18 (1964) no. 1, pp. 161-163. http://www.numdam.org/item/ASNSP_1964_3_18_1_161_0/

[1] Matsusaka T., Polarized varieties, fields of moduli and generalized Kummer varieties of polarized abelian varieties, Amer. J. of Math. 80 (1958). | MR | Zbl

[2] Rosenlicht M., Some basic theorems on algebraic groups, Amer. J. of Math. 78 (1957). | MR | Zbl

[3] Weil A., Variétés abèliennes et courbes algébriques, (1948). | MR | Zbl